Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Back pain, swelling, took medicines, no relief. What could be the cause?

Hi, On Friday my mid-back started to hurt on the right side of my spine . The length of the pain would be about 4 inches along my spine. Since Friday, it has gradually gotten worse to where it is swollen (to the right of my spine on the mid side) and hurts to move in any way. At first, I tried heating pads but they didn t seem to help. Ice seems to feel good on it when using it now. The only thing that takes the severe pain away is Tylenol but when it wears off the severe pain comes back. I m not aware of anything that would have caused this. I was doing physical activity on Wednesday and thought it could have been related, but I didn t feel any pain in my back until Friday and since it has gotten worse I m unsure it is just a muscle pull. Any thoughts to what I might have or what might help? Thanks
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response
Consult a doctor preferably spine specialist and don`t treat yourself and yes rest till then
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor